Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 131, NWS Lincoln, IL

July 11, 2017Marshall County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2017, 8:38 AM CDT for Marshall County, Woodford County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2017, 8:38 AM CDT (13:38 UTC)
Expired
Jul 11, 2017, 9:15 AM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Marshall County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2430 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS53 KILX 111338
SVRILX
ILC123-203-111415-
/O.NEW.KILX.SV.W.0131.170711T1338Z-170711T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
838 AM CDT TUE JUL 11 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Eastern Marshall County in central Illinois...
  Northeastern Woodford County in central Illinois...

* Until 915 AM CDT

* At 837 AM CDT, a severe thunderstorm was located near Varna, or
  near Lacon, moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Henry, Minonk, Toluca, Washburn, Wenona, Varna, La Rose, Lake
  Wildwood, Pattonsburg, Low Point and Marshall-Putnam County
  Fairgrounds.

This includes Interstate 39 between mile markers 24 and 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4110 8935 4110 8905 4093 8905 4093 8893
      4086 8893 4086 8936 4112 8937 4112 8934
TIME...MOT...LOC 1337Z 272DEG 35KT 4101 8930 

HAIL...<.75IN
WIND...60MPH
 
$$

Auten
1 follow-up statement
504 
WWUS53 KILX 111409
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
909 AM CDT TUE JUL 11 2017

ILC123-203-111418-
/O.EXP.KILX.SV.W.0131.000000T0000Z-170711T1415Z/
Marshall-Woodford-
909 AM CDT TUE JUL 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL AND
NORTHEASTERN WOODFORD COUNTIES WILL EXPIRE AT 915 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4110 8935 4110 8905 4093 8905 4093 8893
      4086 8893 4086 8936 4112 8937 4112 8934
TIME...MOT...LOC 1408Z 272DEG 35KT 4100 8892 

$$

Auten

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:00 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 11, 6:00 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
600 AM CDT Tue Jul 11 2017

.SHORT TERM...(Today and tonight)
ISSUED AT 330 AM CDT Tue Jul 11 2017

Summer heat wave will continue during mid week along with daily
chances of showers and thunderstorms through Thu night (and
isolated chances in southeast IL still on Friday).

MCS that brought some severe thunderstorms and heavy rains to
parts of central IL during late Monday afternoon and Monday
evening, has pushed se into central and se parts of IN/OH. Another
MCS was over western IA and eastern NE. SW winds were keeping mild
temps in the 70s across CWA early this morning with muggy
dewpoints in the upper 60s and lower 70s.

A series of short waves will ride over top of subtropical
mid/upper level high pressure ridge that stretches from the 4
corners eastward into the TN river valley. Very unstable airmass
lingers over area through Thu along with some wind shear and will
support periodic chances of showers and thunderstorms along with
threat of more severe storms. Chances of convection appear
greatest this afternoon especially over central and ne CWA then
a possible lull in activity after sunset tonight into Wed morning.
SPC day1 outlook has marginal risk of severe storms across area
this afternoon and early evening. Highs in the upper 80s and lower
90s this afternoon with heat indices peaking in the upper 90s to
lower 100s this afternoon similar to what we had yesterday and
warmest in sw CWA. Cap in place on Wed, but more convection
possible late Wed afternoon and especially Wed night as more short
waves approach with highest pops from I-74 north where SPC day2
has slight risk of severe storms and marginal risk rest of CWA
except southern 6 counties. Highs in the low to mid 90s Wed with
dewpoints in the 70s giving heat indices Wed afternoon peaking
from 100-105F and will may need a heat advisory then especially sw
CWA.

A cold front to shift southward into central IL on Thu and
maintains chances of showers and thunderstorms and SPC day3 has
marginal risk of severe storms Thu afternoon/evening. Another very
warm and humid day Thu with highs in mid 80s nw of IL river and
lower 90s in southeast IL. Heat indices will peak in upper 90s and
lower 100s from I-55 se Thu afternoon, warmest se of I-70.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 330 AM CDT Tue Jul 11 2017

The upper level ridge is forecast to retrograde back into the
Rockies late this week allowing upper level driving into the
Great Lakes and Ohio river valley on Friday and into this weekend.
This will push the frontal boundary south of CWA on Friday as it
moves into the TN river valley. Have isolated convection south of
Charleston/Mattoon on Friday, otherwise a dry forecast this
weekend through early next week. Weak 1020 mb surface high
pressure settles into the area on Saturday and over the Ohio river
valley on Sunday. Seasonable highs in the mid to upper 80s Friday
through Sunday then climbing into the upper 80s to around 90F on
Monday. Dewpoints generally in the 60s Friday through Monday,
except lower 70s on Friday in southeast IL. Extended forecast
models showing the 595 dm 500 mb upper level ridge starting to
shift back east into the central plains and eventually toward from
Monday through Wednesday, and this to bring warmer and more humid
wx back to the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 555 AM CDT Tue Jul 11 2017

A cluster of thunderstorms ne of CMI at dawn will mainly affect
Vermilion county/Danville area early this morning. A band of
isolated showers was over central IL along and north of I-72 while
thunderstorms were over southeast IA and tracking ESE. The HRRR
model tracks this convection to near the IL river by PIA by 14Z/9
am and develops/spreads quickly ESE to near BMI, DEC and CMI
around 15Z. Most of this convection should shift north of central
IL later today and through tonight. SW winds of 7-12 kts today to
become south 5-10 kts tonight by sunset.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...07
LONG TERM...07
AVIATION...07
Hazardous weather outlook, Jul 11, 6:56 AM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
656 AM CDT Tue Jul 11 2017

ILZ027>031-037-038-043>046-121200-
Champaign-De Witt-Knox-Marshall-McLean-Peoria-Piatt-Stark-
Tazewell-Vermilion-Woodford-
656 AM CDT Tue Jul 11 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

There is a marginal risk of severe thunderstorms with large hail
and damaging winds today and this evening, along with frequent
lightning and heavy rains.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Thunderstorm chances will continue Wednesday through Thursday
evening. There is a slight risk of severe storms Wednesday north
of I-74, with a marginal risk elsewhere on Wednesday. A marginal
risk of severe weather will be present on Thursday as well, with
hail and damaging winds the primary hazards. Frequent lightning
and heavy rains will be possible.

High temperatures and humidity from this afternoon through
Thursday will result in afternoon heat indices from 95 to 103
degrees, with Wednesday being the hottest day. These temperatures
will be very dependent on the evolution of several storm systems
that may alter cloud cover in the afternoon hours. Use caution
when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

ILZ036-040>042-047>057-061>063-121200-
Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Fulton-Logan-
Macon-Mason-Menard-Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby-
656 AM CDT Tue Jul 11 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

There is a marginal risk of severe thunderstorms with large hail
and damaging winds today and this evening, along with frequent
lightning and heavy rains.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Thunderstorm chances will continue Wednesday through Thursday
evening. There is a marginal risk of severe storms both days,
with hail and gusty winds the primary hazards. Frequent lightning
and heavy rains may also occur.

High temperatures and humidity from this afternoon through
Thursday will result in afternoon heat indices from 95 to 105
degrees, with Wednesday being the hottest day. These temperatures
will be very dependent on the evolution of several storm systems
that may alter cloud cover in the afternoon hours. Use caution
when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

ILZ066>068-071>073-121200-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
656 AM CDT Tue Jul 11 2017

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TODAY AND TONIGHT...

There is a marginal risk of severe thunderstorms with large hail
and damaging winds this afternoon and this evening, along with
frequent lightning and heavy rains.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Thunderstorm chances will continue Wednesday through Thursday
evening. There is a marginal risk of severe storms on Wednesday,
with hail and gusty winds the primary hazards. Frequent lightning
and heavy rains may also occur.

High temperatures and humidity from this afternoon through
Thursday will result in afternoon heat indices from 98 to 105
degrees, with Wednesday being the hottest day. These temperatures
will be very dependent on the evolution of several storm systems
that may alter cloud cover in the afternoon hours. Use caution
when planning any outdoor activities through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Shimon

In the hours before

Special weather statement, Jul 11, 7:31 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Lincoln IL
731 AM CDT TUE JUL 11 2017

ILZ027>030-036-037-040-041-111345-
Tazewell-Marshall-Peoria-Knox-Mason-Stark-Schuyler-Fulton-
731 AM CDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL...FULTON...
STARK...KNOX...WEST CENTRAL TAZEWELL...SCHUYLER...MASON AND PEORIA
COUNTIES UNTIL 845 AM CDT...

At 731 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rio to 6 miles south of Fandon. Movement was
east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Peoria, Galesburg, Canton, Havana, Lewistown, Bartonville, Abingdon,
Knoxville, Farmington, Elmwood, Bellevue, Princeville, Manito,
Wyoming, Dunlap, Cuba, Toulon, Hanna City, Astoria and Glasford.

This includes the following highways...
 Interstate 474 between mile markers 0 and 4.
 Interstate 74 between mile markers 34 and 86.

LAT...LON 4115 8964 4114 8961 4016 8975 4012 9091
      4028 9086 4028 9045 4115 9044 4115 8987
      4123 8986 4123 8964
TIME...MOT...LOC 1231Z 266DEG 33KT 4113 9042 4028 9074

Shimon
Local storm report, Jul 11, 7:36 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 AM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     SHERMAN                 39.89N 89.61W
07/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            4-5 INCH LIMBS OFF TREES IN FLAGGLAND SUBDIVISION...ONE
            TREE UPROOTED IN GEORGETOWNE SUBDIVISION ON WILLIAMSBURG
            STREET.

&&

JRP
Local storm report, Jul 11, 8:02 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 AM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/11/2017  M3.22 INCH       TAZEWELL           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       5 SSW AVON              40.60N 90.47W
07/11/2017  M5.15 INCH       MCDONOUGH          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jul 11, 8:13 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
813 AM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/11/2017  M1.35 INCH       PEORIA             IL   CO-OP OBSERVER

&&

JRP
Special weather statement, Jul 11, 8:16 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Lincoln IL
816 AM CDT TUE JUL 11 2017

ILZ028>031-037-038-041>043-048-051-053-111400-
Logan-Tazewell-Marshall-Peoria-Sangamon-Mason-Macon-Woodford-Stark-
Menard-McLean-De Witt-
816 AM CDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...MENARD...LOGAN...
WOODFORD...NORTHEASTERN SANGAMON...SOUTHEASTERN STARK...WESTERN DE
WITT...TAZEWELL...SOUTHWESTERN MCLEAN...EASTERN MASON...EASTERN
PEORIA AND NORTHWESTERN MACON COUNTIES UNTIL 900 AM CDT...

At 815 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Grove to near Kilbourne. Movement was
east at 65 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Peoria, Pekin, Lincoln, Eureka, Mason City, Lacon, East Peoria,
Morton, Washington, Bartonville, Chillicothe, Creve Coeur, West
Peoria, Sherman, Metamora, Germantown Hills, Marquette Heights,
Henry, Petersburg and Tremont.

This includes the following highways...
 Interstate 155 between mile markers 0 and 31.
 Interstate 39 between mile markers 26 and 40.
 Interstate 474 between mile markers 0 and 14.
 Interstate 55 between mile markers 105 and 151.
 Interstate 74 between mile markers 83 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4115 8933 4112 8933 4110 8935 4110 8905
      4093 8905 4092 8904 3990 8913 3990 8997
      4115 8964
TIME...MOT...LOC 1315Z 278DEG 56KT 4101 8963 4016 8991

HJS
Local storm report, Jul 11, 8:28 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       4 SSE PEKIN             40.51N 89.60W
07/10/2017  M1.79 INCH       TAZEWELL           IL   COCORAHS

            RAIN FELL IN 2.5 HOURS

0835 PM     TSTM WND GST     2 E LINCOLN             40.15N 89.33W
07/10/2017  M59.00 MPH       LOGAN              IL   AWOS

0845 PM     HEAVY RAIN       1 N MORTON              40.63N 89.47W
07/10/2017  M1.60 INCH       TAZEWELL           IL   BROADCAST MEDIA

            RAIN FELL IN 30 MINUTES. DELAYED REPORT, RELAYED BY
            BROADCAST MEDIA.

0855 PM     HEAVY RAIN       2 E LINCOLN             40.15N 89.33W
07/10/2017  M1.62 INCH       LOGAN              IL   AWOS

            RAIN FELL IN ONE HOUR

0900 PM     HEAVY RAIN       2 ENE PEKIN             40.58N 89.59W
07/10/2017  M1.83 INCH       TAZEWELL           IL   MESONET

            RAIN FELL IN 2.5 HOURS

1000 PM     TSTM WND DMG     SHERMAN                 39.89N 89.61W
07/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            4-5 INCH LIMBS OFF TREES IN FLAGGLAND SUBDIVISION...ONE
            TREE UPROOTED IN GEORGETOWNE SUBDIVISION ON WILLIAMSBURG
            STREET.

1004 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
07/10/2017                   SANGAMON           IL   AMATEUR RADIO

            POWER LINES DOWN

1025 PM     TSTM WND DMG     ROCHESTER               39.75N 89.54W
07/10/2017                   SANGAMON           IL   AMATEUR RADIO

            4 INCH DIAMETER TREE LIMB BLOWN DOWN

1030 PM     TSTM WND DMG     STONINGTON              39.64N 89.19W
07/10/2017                   CHRISTIAN          IL   PUBLIC

            LARGE TREE BRANCH BLOWN DOWN ON A GARAGE. NUMEROUS TREE
            LIMBS BLOWN DOWN IN YARD.

1040 PM     TSTM WND DMG     ROSAMOND                39.38N 89.16W
07/10/2017                   CHRISTIAN          IL   PUBLIC

            TREES BLOWN DOWN ON SEVERAL PROPERTIES IN ROSAMOND. AN
            AWNING BLOWN DOWN.

1051 PM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
07/10/2017  M1.24 INCH       SANGAMON           IL   ASOS

            1 HOUR RAINFALL AT CAPITAL AIRPORT IN SPRINGFIELD

1155 PM     HEAVY RAIN       1 E LINCOLN             40.15N 89.35W
07/10/2017  M1.41 INCH       LOGAN              IL   OFFICIAL NWS OBS

            MEASURED 1.41 INCHES OF RAIN SINCE 8 PM AT NWS ON EAST
            SIDE OF LINCOLN

0330 AM     HEAVY RAIN       1 NW LINCOLN            40.16N 89.38W
07/11/2017  M1.86 INCH       LOGAN              IL   NWS EMPLOYEE

            24 HOUR STORM TOTAL

0600 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
07/11/2017  M1.42 INCH       SANGAMON           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       5 SSW AVON              40.60N 90.47W
07/11/2017  M5.15 INCH       MCDONOUGH          IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
07/11/2017  M2.29 INCH       MASON              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       AVON                    40.66N 90.44W
07/11/2017  M5.37 INCH       FULTON             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
07/11/2017  M1.51 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/11/2017  M3.22 INCH       TAZEWELL           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/11/2017  M1.35 INCH       PEORIA             IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:12 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell48 min
Jul 10, 7:29 PM CDTSevere Thunderstorm WarningILXTazewell46 min
Jul 10, 7:56 PM CDTAreal Flood AdvisoryILXFulton3 hr
Jul 10, 7:58 PM CDTSevere Thunderstorm WarningILXFulton32 min
Jul 10, 8:02 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Tazewell43 min
Jul 10, 8:19 PM CDTTornado WarningILXFulton26 min
Jul 10, 8:44 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Moultrie, Piatt46 min
Jul 10, 8:45 PM CDTTornado WarningILXFulton18 min
Jul 10, 8:48 PM CDTFlash Flood WarningILXFulton3 hr
Jul 10, 9:50 PM CDTSpecial Weather StatementILXSangamon40 min
Jul 10, 10:02 PM CDTSevere Thunderstorm WarningILXSangamon31 min
Jul 10, 10:14 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon46 min
Jul 10, 10:41 PM CDTSevere Thunderstorm WarningILXChristian, Shelby31 min
Jul 11, 7:31 AM CDTSpecial Weather StatementILXFulton, Knox, Mason, Peoria, Schuyler, Stark74 min
Jul 11, 8:16 AM CDTSpecial Weather StatementILXLogan, Marshall, Menard, Tazewell, Woodford44 min
Jul 11, 8:54 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon51 min
Jul 11, 9:33 AM CDTSevere Thunderstorm WarningILXChampaign, Coles, DeWitt, Douglas, Macon, Moultrie and 1 more57 min
Jul 11, 10:06 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion39 min
Jul 11, 10:21 AM CDTSpecial Weather StatementILXEdgar39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.